# SDR UIEA2025020300115

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 99,500 hours, 16,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 69B108602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RH BLG RETRACT ACTUATOR REMOVED, FOUND SUPPORT FITTING O/B LEG CORROSION.( WORK ACCOMPLISHED IAW EN 1005-25 REV 0. NO FURTHER DEFECTS NOTED. )
